Advil Ibuprofen 200mg 96 Tablets

$13.49 $15.99

CLEARANCE

ONLINE EXCLUSIVE ONLY PRICE!!


Pharmacy Medicine. Limited to 2 units per customer.

Product Information

Advil provides temporary relief of pain and discomfort from:

  • Headache
  • Back Pain
  • Muscle Pain
  • Period Pain
  • Dental Pain
  • Arthritis Pain
  • Sore Throat Pain
  • Cold & Flu

Advil reduces fever.
Easy to swallow.
Pharmacy Medicine.

Warnings:

Do not use this product:

  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever/fever reducer or any other component of this product.
  • If you are pregnant, or trying to become pregnant.
  • If you have a current or past history of stomach ulcer/bleeding/disorders.
  • If you have impaired kidney function or heart failure.
  • If the foil seal is broken.

Unless your doctor has told you do not use this product:

  • If you have asthma, high blood pressure, heart or liver disease.
  • If you are breast feeding.
  • With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly.
  • If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin.
  • If you are 65 years or over or under a doctor's care for any serious condition.

While using this product:

  • Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days.
  • Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools.
  • Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
  • Side effects may be minimised by using the smallest dose for the shortest duration of time.
  • In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766).

Contains sugar, benzoates, hydroxybenzoates, sulfites and soya beans or soya bean products.

Keep out of reach of children.

Ingredients:

Active Ingredients: Ibuprofen 200 mg

Contains: Sugars, Benzoates, Hydroxybenzoates, Sulfites and Soya Beans or Soya Bean Products.

Allergen Contains: Sugars| Sulphites| Soybean| Soy

Directions:

Always Read The Label And Follow The Directions For Use. Incorrect Use Could Be Harmful.

Store Below 25°c